Jump to content
CrazyBoards.org

Recommended Posts

Hi,

I started Seroquel a week ago and simultaneously got cold and a very very stuffed nose. I cannot breathe. I really really like Seroquel and I don't want to ditch it but it seems I will have to. I am taking it for sleep. It is one of the few things which can knock me out. I take 150 mgs. The lack of oxygen is making me anxious. Antihistamines barely help.

Link to comment
Share on other sites

i'm not sure if this is a reported symptom of seroquel? i've never heard it before. but what i can tell you is i have very bad allergies and sinus problems and asthma and seroquel never worsened any of them. i do use a nasal inhaler, asthma inhalers, and take an allergy pill every day though.

Edited by radicalfeminist
Link to comment
Share on other sites

Yes, a stuffed nose is a side effect of Seroquel. I have had that side effect myself

 

The Seroquel XR website says that: 

"The most common side effects are drowsiness, dry mouth, constipation, dizziness, increased appetite, upset stomach, weight gain, fatigue, disturbance in speech and language, and stuffy nose".

 

http://www.seroquelxr.com/bipolar-disorder/seroquel-xr-expect.aspx

Link to comment
Share on other sites

I would prefer to take Seroquel, have a stuffy nose and be mentally well than not to take Seroquel, be able to breathe more easily and be mentally unwell. Every medication brings side effects.

 

I consider having a stuffed nose to be a very small side effect and I deal with that because I know that Seroquel is keeping my mood stable. I guess it's where your priorities lie...

Link to comment
Share on other sites

Hello.  I get stuffy, too.  There's a holistic technique of gently applying pressure on your sinuses, on either side of your nose.  Sometimes the sinuses start draining right away.  Other times it may take 20-30 minutes.  Then the motion of getting up from bed can help loosen congestion.

 

Worth a try, no?

Link to comment
Share on other sites

When i was on seroquel it made me have like a stuffy nose. So that's partially why i got off of it. And it was like it was causing a sinus infection.....that's a side effect of seroquel if you read the pamphlet that comes with it.. it says "may cause a stuffy nose" 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...